# SDR 98ZZZX4173

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: MS210426
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OF THE THREE ATTACHMENT BOLTS FOR THE OUTBOARD TORQUE MOUNT P/N LM-430-SA7 NUTS WERE FOUND CRACKED DURING C-CHECK INSPECTION.  SUBMITTER STATED POSSIBLY OVERTORQUED, EXCESSIVE FORCE WAS REQUIRED TO REMOVE THE REMAINING NUT AND RECOMMENDED INSPECTION AT EVERY C-CHECK INSPECTION.
